Open Access
October, 2002 Mean Curvature Flows of Lagrangian Submanifolds with Convex Potentials
Knut Smoczyk, Mu-Tao Wang
J. Differential Geom. 62(2): 243-257 (October, 2002). DOI: 10.4310/jdg/1090950193


This article studies the mean curvature flow of Lagrangian submanifolds. In particular, we prove the following global existence and convergence theorem: if the potential function of a Lagrangian graph in T2n is convex, then the flow exists for all time and converges smoothly to a flat Lagrangian submanifold. We also discuss various conditions on the potential function that guarantee global existence and convergence.


Download Citation

Knut Smoczyk. Mu-Tao Wang. "Mean Curvature Flows of Lagrangian Submanifolds with Convex Potentials." J. Differential Geom. 62 (2) 243 - 257, October, 2002.


Published: October, 2002
First available in Project Euclid: 27 July 2004

zbMATH: 1070.53042
MathSciNet: MR1988504
Digital Object Identifier: 10.4310/jdg/1090950193

Rights: Copyright © 2002 Lehigh University

Vol.62 • No. 2 • October, 2002
Back to Top